# SDR USAA2014042400017

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 44,021 hours, 16,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT REAR EMERGENCY LIGHT LENS COVER MISSING ON PANEL NEXT TO SERVICE DOOR.  INSTALLED NEW LENS COVER, OPERATIONS CHECKED GOOD.
